# SDR AWXA0001260

- Difficulty date: January 28, 2001
- Submitted: February 4, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 46,415 hours, 17,450 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 31EN1016
- Condition: Defective
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS-AIR TURNBACK- DURING FLAP RETRACTION AFTER TAKEOFF, EICAS DISPLAYED LEADING EDGE SLAT DISAGREE MESSAGE AS FLAP HANDLE WAS MOVED TO THE FLAP UP POSITION.  THE AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  IN LAS MAINTENANCE TROUBLESHOT AND REPLACED THE LT AND RT INBOARD LEADING EDGE SLAT LOSS SENSING SWITCHES.  SYSTEM TESTED GOOD.  SWITCH P/N''S (LT) 31EN101-6, (RT) 31EN102-6.
